# SDR MASA200600103

- Difficulty date: January 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,156 hours, 5,331 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 4,260 hours, 2,970 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE YAW DAMPNER 2 WOULD NOT STAY ENGAGED.  MAINTENANCE DEFERRED THE YAW DAMPNER.  MX R2 FCC.
